On the Morse Complex.

Xiao-Wei Peng

Mathematische Zeitschrift (1984)

  • Volume: 187, page 89-96
  • ISSN: 0025-5874; 1432-1823

How to cite


Peng, Xiao-Wei. "On the Morse Complex.." Mathematische Zeitschrift 187 (1984): 89-96. <http://eudml.org/doc/173474>.

author = {Peng, Xiao-Wei},
journal = {Mathematische Zeitschrift},
keywords = {Morse theory; Morse-Smale systems; critical points; handlebodies},
pages = {89-96},
title = {On the Morse Complex.},
url = {http://eudml.org/doc/173474},
volume = {187},
year = {1984},

AU - Peng, Xiao-Wei
TI - On the Morse Complex.
JO - Mathematische Zeitschrift
PY - 1984
VL - 187
SP - 89
EP - 96
KW - Morse theory; Morse-Smale systems; critical points; handlebodies
UR - http://eudml.org/doc/173474
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.